Makale
Tam Makale
Uluslararası
2017
Second Hankel Determinant Problem for k-bi-starlike Functions
FILOMAT
Cilt 31 · Sayı 12 · ss. 3897–3904 · 01.01.2017
Özet
In this paper we introduce and study some properties of k-bi-starlike functions defined by making use of the S.al.agean derivative operator. Upper bounds on the second Hankel determinant for k-bi-starlike functions are investigated. Relevant connections of the results presented here with various well-known results are briefly indicated.
Anahtar kelimeler
Hankel determinant
analytic and univalent functions
bi-univalent functions
k-bi-starlike function
Atıf için künye
Orhan, H., TOKLU, E., & Kadıoğlu, E. (2017). Second Hankel Determinant Problem for k-bi-starlike Functions. FILOMAT, 31(12), 3897–3904. https://doi.org/10.2298/fil1712897o
BibTeX
@article{orhan2017-72964,
author = {Orhan, Halit and TOKLU, EVRİM and Kadıoğlu, Ekrem},
title = {Second Hankel Determinant Problem for k-bi-starlike Functions},
journal = {FILOMAT},
year = {2017},
volume = {31},
number = {12},
pages = {3897--3904},
issn = {0354-5180},
doi = {10.2298/fil1712897o},
url = {https://akademik.atauni.edu.tr/yayinlar/72964-second-hankel-determinant-problem-for-k-bi-starlike-functions}
}